Cystoid macular edema in a pseudophakic patient after switching from latanoprost to BAK-free travoprost.
Аннотация
PURPOSE: The aim of this study was to report a case of cystoid macular edema (CME) in a pseudophakic patient after switching from latanoprost to BAK-free travoprost.
METHODS
This study is presented as an interventional case report.
RESULTS
Clinical examination showed the development of CME, proven by ocular coherence tomography, after institution of BAK-free travoprost in a patient that was previously treated with Latanoprost. Ocular signs and symptoms responded to stopping travoprost and treatment with topical prednisolone and non-steroidal anti-inflammatory medicines. The intraocular pressure was successfully controlled with brimonidine tartrate 0.15%.
CONCLUSIONS
CME is a known adverse effect of all prostaglandin analogs. However, our patient developed this complication after being switched from latanoprost to BAK-free travoprost. This may be due to exacerbation of a previously undiagnosed CME or to the ionic-buffered preservative system (sofZia) alone or in combination with travoprost unique to this product. It is prudent to exercise caution in the use of prostaglandin analogs and prostamides especially in high-risk eyes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.